# SDR SWAA2019050132091

- Difficulty date: April 5, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD STRAP CORRODED AROUND NUT PLATE HOLES BETWEEN BS. 793 TO BS. 827.  R&R THRESHOLD STRAP PER SRM.
